• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

Sternberg Linearization Theorem for Skew Products

Journal of Dynamical and Control Systems. 2016. Vol. 22. No. 3. P. 595-614.
Ilyashenko Y., Romaskevich O. L.

We present a special kind of normalization theorem: linearization theorem for skew products. The normal form is a skew product again, with the fiber maps linear. It appears that even in the smooth case, the conjugacy is only Hölder continuous with respect to the base. The normalization theorem mentioned above may be applied to perturbations of skew products and to the study of new persistent properties of attractors.